# SDR PNSA2013041701

- Difficulty date: April 17, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N677PA
- Make and model: Saab 340B
- Aircraft serial: 340B328
- Aircraft time: 41,867 hours, 29,105 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6226208001
- Part serial: 1070
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SQUAWKED "PITCH KNOB AUTO PILOT PANEL WORKS IN REVERSE" ON FLIGHT LOG PAGE.  A PITCH UP COMMAND RESULTED IN A PITCH DOWN CONDITION AND A PITCH DOWN COMMAND RESULTED IN A PITCH UP CONDITION.  MAINTENANCE CONFIRMED DEFECT ON GROUND.  PANEL WAS CORRECTLY ORIENTED IN ITS INSTALLATION.  PART WAS REPLACED WITH A KNOWN GOOD A/P CONTROL PANEL AND OPERATIONAL CHECK WAS SATISFACTORY.
